# SDR BAQA20070008

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N109DK
- Make and model: Agusta A109E
- Aircraft serial: 11504
- Aircraft time: 2,635 hours
- Engine: Tmeca ARRIUS2K1
- Engine time: 2,635 hours, 3,447 cycles
- System (JASC): 7100 · Powerplant System
- Part: Thermocouple
- Part number: 9550177590
- Part serial: 380
- Condition: Eroded
- Location: Nr 2 Engine
- Part time: 2,635 hours, 3,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING NR 2 ENGINE START-UP. NR 2 ECU MAINTENANCE AND TOT CAUTION LIGHT ILLUMINATED AND THE NR 2 ENGINE SHUTDOWN. DOWN LOADED NR 2 ECU AND FOUND FAULT CODE FOR T-4 SIGNAL LOSS. DURING START THE ECU MONITORS T-4 TEMPERATURE. IF SIGNAL IS LOSS THE ECU SHUT THE ENGINE DOWN TO PREVENT OVER TEMP OF THE ENGINE (ONLY DURING START).  FOUND PYROMETRIC HARNESS PROBE ERRODED. THE NR 2 ENGINE PYROMETRIC HARNESS WAS REPLACED AND OPS CHECKS PERFORMED WITH NO DEFECTS NOTED AT THIS TIME. POWER CHECKS WITHIN MANUFACTURERS SPECIFICATIONS.
